Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Irger, D S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:112
Full texts:75

http://www.mathnet.ru/eng/person63414
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/466364

Publications in Math-Net.Ru
1966
1. Yu. B. Germeier, D. S. Irger, E. P. Kalabuhova, “On guaranteed estimations of the reliability of a system with incomplete information about the reliability of the elements”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966),  733–747  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 166–186
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022